# SDR AU010055

- Difficulty date: January 25, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3AF34C74
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 632043
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE NR 5 CYLINDER CONNECTING ROD SEPARATED FROM CRANKSHAFT AND PENETRATED THE CRANKCASE.
